# SDR AALA201801179003

- Difficulty date: December 12, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Part time: 56,234 hours, 24,473 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER LOCATED AT BR6+2.0" AND AT 14.6" FROM T/E, BETWEEN RS 389 AND 569. REPAIRED THE LT SHELL OF THE RUDDER AT LEVEL OF HOIST POINT #3 PER EA # 276219.
